# SDR DL767021462

- Difficulty date: December 23, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 63,070 hours, 30,706 cycles
- Engine: Ge CF680A2
- Engine time: 43,812 hours, 20,789 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 43,812 hours, 20,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK ON CLIMBOUT.  RESEALED COUPLING ON BODY CROSSOVER DUCT IN LEFT AC BAY.  RAN TO TAKEOFF POWER PER PFHB.  OK FOR SERVICE.
